Loading, please wait...
:

product description page

Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™ (Compare to active ingredient in Zyrtec)

Cetirizine Hydrochloride Allergy Relief Tablets - Up&Up™ (Compare to active ingredient in Zyrtec) - image 1 of 5

About this item

Highlights

  • Treats most indoor and outdoor allergies
  • 24 hour dose
ABOUT CETIRIZINE HYDROCHLORIDE TABLETS 10 MG: Compare to Zyrtec® active ingredient. Cetirizine Hydrochloride Tablets, 10 mg active ingredient is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose works for a full 24 hours. Temporarily relieves indoor and outdoor allergy symptoms in adults and children 6 years and over. Each tablet contains 10 mg of Cetirizine Hydrochloride. Original prescription strength. All-day allergy relief. For indoor & outdoor allergies. 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.
Trial/Travel Size: Yes
Suggested Age: 6 Years and Up
Health Facts: Contains antihistamine
Active Ingredient Strength Value: 10 milligrams
Product Warning: Consult a doctor if you have kidney disease, consult a doctor if you have liver disease, consult a doctor if taking prescription drugs, consult a doctor if you are pregnant or nursing
Duration: 24 hours
Product Form: Tablet
Primary Active Ingredient: Cetirizine
Package Quantity: 30
Features: 24 hour relief
TCIN: 11003526
UPC: 370030627851
Item Number (DPCI): 094-04-0291
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.
Target brand
$7.19
Shipping
In stock - free standard shipping with REDcard

Most helpful positive reviews

Just like the real thing!

5 out of 5 stars
Breathing Freely 9 years ago
I have been taking the All Day Allergy tablets for six months. I, originally, used Zyrtec daily to control my many allergies. I have been having a hard time financially, and decided to take a generic to get by until I could afford the real drug again. But, I found that the Target brand is just as af...see moreof the reviewer's review
Do you find this helpful?
yes (15)no (0)report

Generic Zyrtec

4 out of 5 stars
Anonymous 9 years ago
This product works really well. The only difference I can tell between this and Zyrtec is that it takes a bit longer to have an effect.
Do you find this helpful?
yes (7)no (0)report

Great Value

5 out of 5 stars
Michelle 6 years ago
I love the generics offered at Target especially the zyrtec. I can not notice any differnce from the name brand. And the value is amazing.see moreof the reviewer's review
Do you find this helpful?
yes (6)no (0)report

Very useful allergy relief

(would recommend)
5 out of 5 stars
HW21921 1 year ago
Excellent antihistamine that works quickly and costs less than the name brands. I recommend for seasonal allergies, pet allergies, bug bite itchiness, or sun related rashes. My sensitive skin gives many reasons to use and this tiny pills saves me every time, for the full 24 hours.see moreof the reviewer's review
Do you find this helpful?
yes (4)no (0)report

Most helpful negative reviews

Side affect: Very dry nasal area & throat

2 out of 5 stars
Anonymous 7 years ago
I bought this product because of course [...] IS the best allergy medicine out there, but it's very pricey, so I figured I'd give this "substitution" a try.. And yes it definitely takes away my allergies & it also does not make me drowsy, But it has this horrible side effect that causes my throat & ...see moreof the reviewer's review
Do you find this helpful?
yes (5)no (0)report

Cap comes loose!

2 out of 5 stars
shermie 4 years ago
The pills themselves work just as well as Zyrtec for a lower price, so that is something I appreciate. My BIG complaint is that the 'childproof' cap comes loose and pills have dumped in my purse multiple times. Finally I just transferred the pills to another bottle, but I wanted to give all parent...see moreof the reviewer's review
Do you find this helpful?
yes (3)no (0)report

Unfortunate

1 out of 5 stars
Heather S 2 months ago
I got this product a couple of months ago. I was disappointed to find out that it didn't help me with my symptoms. [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (1)no (0)report

It helped also

1 out of 5 stars
Bren 1 year ago
I was kinda disappointed in this brand usually I like the generic store brand but this time I was disappointed. I might as well just buy benadryl it works better [This review was collected as part of a promotion.]see moreof the reviewer's review
Do you find this helpful?
yes (1)no (1)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.